# SDR SWAA2023060656114

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N8723Q
- Make and model: Boeing 737-8
- Aircraft serial: 42574
- Aircraft time: 8,300 hours, 3,703 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED R1 ENTRY DOOR POSSIBLE SOFT UNLATCH NO PRESSURIZATION ISSUES AND NO LIGHT INDICATION<[01] EXTERIOR HANDLE FOUND OUT OF RECESS UPON ARRIVAL BY ON-CALL MX. PERFORMED R1 DOOR OPERATIONAL TEST WITH THE INTERIOR & EXTERIOR HANDLE PER AMM 52-11-00. OP'S CHECKED GOOD. A.C OK FOR SERVICE.
